# SDR GTIA020218

- Difficulty date: March 9, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Arm
- Condition: Out Of Rig
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND AUTO SPOILER DO NOT USE LIGHT ON AFTER TAKEOFF.  RE-POSITIONED CONTROL ARM ON AUTO SPOILER ACTUATOR IAW MD80 MM 27-62-05.  OPS CHECK GOOD.  COULD NOT DUPLICATE.  (M)
